# SDR CA091204002

- Difficulty date: November 23, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,059 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 1019800202
- Condition: Detached
- Location: Nacelle
- Component: Nacelle, Beech, RA9802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER FLANGE OF BULKHEAD PN 101-980020-2 DETACHED DUE TO CRACK ALONG BEND RADIUS.
